# SDR JR2R20220209438

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 12,974 hours, 7,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17019903401
- Condition: Cracked
- Location: Zone 100
- Part time: 12,974 hours, 7,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG WHEEL WELL FR 52 CRACKED JUST O/B OF AILERON CABLE QUADRANT
